Advice to Authors


Hacettepe Journal of Mathematics and Statistics welcomes the submission of original research papers in Mathematics and Statistics. Occasional review articles of a suitably high standard may also be considered. The submission of a manuscript implies an undertaking on the part of the author or authors that it is unpublished and not simultaneously submitted for publication elsewhere. All manuscripts will be refereed to international standards.

Advice to Authors:

The style of articles should be lucid but concise. The text should be preceded by a short descriptive title and an informative abstract of not more than 100 words. Keywords or phrases and the 2010 AMS Classification should also be included.The main body of the text should be divided into numbered sections with appropriate headings. Items should be numbered in the form 2.4. Lemma, 2.5. Definition. These items should be referred to in the text using the form Lemma 2.4., Definition 2.5. Figures and tables should be incorporated in the text. A numbered caption should be placed above them. References should be punctuated according to the following examples, be listed in alphabetical order according to in the (first) author’ s surname, be numbered consecutively and referred to in the text by the same number enclosed in square brackets. Only recognized abbreviations of the names of journals should be used.

[1] Banaschewski, B. Extensions of topological spaces, Canad. Math. Bull. 7 (1), 1-22, 1964.
[2] Ehrig, H. and Herrlich, H. The construct PRO of projection spaces: its internal structure, in: Categorical methods in Computer Science, Lecture Notes in Computer Science 393 (Springer-Verlag, Berlin, 1989), 286-293.
[3] Hurvich, C. M. and Tsai, C. L. Regression and time series model selection in small samples, Biometrika 76 (2), 297-307, 1989.
[4] Papoulis, A. Probability random variables and stochastic process (McGraw-Hill, 1965).

Preparation of Manuscripts:

Manuscripts will be typeset using the LATEX typesetting system. Authors should prepare the article using the HJMS style before submission by e-mail. The style bundle contains the styles for the article and the bibliography as well as example of formatted document as pdf file. The authors should send their paper in LATEX and PDF formats directly to with the suggestion of area editor and potential reviewers for their submission. The editorial office may not use these suggestions, but this may help to speed up the selection of appropriate reviewers. In the review process, papers that do not have appropriate format will be rejected immediately.


No manuscript should be submitted which has previously been published, or which has been simultaneously submitted for publication elsewhere. The copyright in a published article rests solely with the Faculty of Science of Hacettepe University, and the paper may not be reproduced in whole in part by any means whatsoever without prior written permission.


The contents of a paper published in this Journal are the sole responsibility of the author or authors, and its publication does not imply the concurrence of the Editors or the Publisher.

Hacettepe √úniversity
Faculty of Science
06800 Beytepe Ankara